# SDR DHL9880660C

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT RT SIDE TUNNEL AT STA 1300 FLOORBEAM CORRODED.  CUT OUT BEAM, FABRICATED PER EO MMC382N0386 AND INSTALLED AT STA 1300, RBL 51.  ANGLE 1.25 X 1.25 X 2.5 X 9.75.
